# SDR SWAA2024041564260

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E WIGGLE PLATE LOCATED JUST O/B OF PANEL 651DB IS CRACKED<[01] REMOVED AND REPLACED R/W T/E WIGGLE PLATE LOCATED JUST O/B OF PANEL 651DB IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
